# SDR CALA9800132

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19504
- Make and model: Doug DC-9-32
- Aircraft serial: 47638
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND, A 1.25 INCH CRACK IN NR 1 BEAM, A .75 INCH CRACK IN NR 2 BEAM, AND A .5 INCH CRACK IN NR 3 BEAM OF MAIN CABIN DOOR.  REPAIR DOUBLERS WERE INSTALLED IAW SRM 52-05, FIGURE 31.
